Normal view MARC view ISBD view

An integral equation solution of the mixed problem for the Laplacian in R3, part 2 / R. R. Baldino

Auteur principal : Baldino, Roberto Ribeiro, AuteurType de document : ArticleCollection : Ecole Polytechnique rapport interne, 54Langue : anglais.Pays : France.Éditeur : Palaiseau : Ecole Polytechnique, 1980Description : 1 vol. (29 p.) ; 28 cmSujet MSC : 35J05, Partial differential equations -- Elliptic equations and systems, Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation
35C15, Partial differential equations -- Representations of solutions, Integral representations of solutions
35A35, Partial differential equations -- General topics, Theoretical approximation to solutions
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
Salle R
35 BAL (Browse shelf) Available 07049-01

Publié dans Math. Methods Appl. Sci. 3, 456-474 (1981) sous le titre "An integral equation approximation of the mixed problem for the Laplacian in R 3"

There are no comments for this item.

Log in to your account to post a comment.